# SDR SWAA2017022211951

- Difficulty date: February 17, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 36,462 hours, 21,321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OUTBOARD FLASHLIGHT INOPERATIVE.  R & R THE BATTERY IAW CMM.
